Table of Contents
International Journal of Stochastic Analysis
Volume 2015, Article ID 834194, 5 pages
http://dx.doi.org/10.1155/2015/834194
Research Article

On Continuous Selection Sets of Non-Lipschitzian Quantum Stochastic Evolution Inclusions

Department of Mathematics, Covenant University, KM 10 Idiroko Road, PMB 1023, Ota, Ogun State, Nigeria

Received 25 March 2015; Accepted 7 July 2015

Academic Editor: Alexander M. Krasnosel’skii

Copyright © 2015 Sheila Bishop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheila Bishop, “On Continuous Selection Sets of Non-Lipschitzian Quantum Stochastic Evolution Inclusions,” International Journal of Stochastic Analysis, vol. 2015, Article ID 834194, 5 pages, 2015. https://doi.org/10.1155/2015/834194.